About Me: Female, 74, Hawthorn Woods, IL, member since Oct 2008
In January, 2007, I was diagnosed with breast cancer. After biopsies and 2 lumpectomies and seminal node find, I was diagnosed with stage IV breast cancer (I has masticised to my liver and some bones). After 9 chemo treatments, I am now on Herceptin and Zometa every 4
[More] weeks. The doctor says I have been in remission, however, today going for treatment of Herceptin, I told the doctor I have been having stomach problems. The blood tests today showed that the CEA is 3.1. That is the highest it has been since March of last year. Tomorrow I am having a cat scan because he wants to rule out gall bladder problems and recheck the liver if the cancer has returned (it had disappeared about 8 months ago). I am concerned about the CEA. Can you tell me more about that blood test? Thank you
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.